# SDR USAA991498

- Difficulty date: January 12, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N346US
- Make and model: Boeing 737301
- Aircraft serial: 23515
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Web
- Condition: Cracked
- Location: Nlg
- Part time: 36,739 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND A .125 INCH CRACK AT N/G UPPER DRAG HRM WEB.  INSTALLED NEW WEB PER REPAIR DOCUMENT 51-10-02.  (M)
